Hi, I am desperately trying to find an endocrinologist in my area but they are all apparently booked up till September and its starting to piss me off lol. I will be going back to my PCP to see if they can help but I'm wondering if any of you have had INCREASED number of periods as a result of Synthroid? I read online of women who stop getting their periods from the drug but for me it seems to be increasing my periods. I am getting them now every 2 weeks and its driving me nuts... lol.
I started my period on 5/8 and it lasted for about 5 days or so and then on 5/22 I started bleeding again! I started taking the drug after switching from Levoxyl about mid April and I also found that my period started much earlier than it was supposed to last month as well.
Also, when I first started taking it I was getting these really annoying heart palpatations but after about 2 weeks it stopped.
Is this just my body adjusting? Anybody else experienced this? I'm wondering if I should keep trying to give the drug a chance or ask my PCP to put me on Amour or Tirosint.